MAUDE Adverse Event Report: Olympus Winter & Ibe GmbH Video telescope "ENDOEYE HD II", 5.4 mm, 0°, autoclavable; rigid video laparoscope

Olympus Winter & Ibe GmbH Video telescope "ENDOEYE HD II", 5.4 mm, 0°, autoclavable; rigid video laparoscope
Model Number WA50050A
Medical Device Problem Codes Crack (1135); Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported cracked lens during inspection for use, involving an olympus rigid video laparoscope.During the initial device evaluation, a cracked image was observed.There was no patient involvement.
 
Additional Manufacturer Narrative
E1- address - (b)(6).The final investigation has been completed.The failure reported by the customer and identified during the evaluation was confirmed.A root cause could not be identified.Based on the results of the investigation, it is likely the cracked objective lens was the cause of degraded/cracked image quality, and for the cracked objective lens, the most probable cause traced due to a component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
Video telescope "ENDOEYE HD II", 5.4 mm, 0°, autoclavable
Common Device Name
rigid video laparoscope
Manufacturer (Section D)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50863155
Report Number9610773-2026-06301
Device Sequence Number13117953
Product Code HET
UDI-Device Identifier04042761075008
UDI-Public04042761075008
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K190744
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA50050A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/04/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown